2 doctors weighed in:

I've been taking 20mg of Amitriptyline for pain for 2 weeks. It's giving me a major body tremor at night.Should I discontinue?

2 doctors weighed in
Dr. Matthew Smith
Psychiatry

In brief: Discuss

with prescriber. It's not clear what you mean by major body tremor.
This dose of amitriptyline doesn't typically cause something like that, but it may be interacting with other medicines, or it may just be an unusual reaction. Talk to determine what it is, the cause, and what should be done. You certainly shouldn't have to live with it.

In brief: Discuss

with prescriber. It's not clear what you mean by major body tremor.
This dose of amitriptyline doesn't typically cause something like that, but it may be interacting with other medicines, or it may just be an unusual reaction. Talk to determine what it is, the cause, and what should be done. You certainly shouldn't have to live with it.
Thank

In brief: Likely if it bothers

Sounds as if the medication you've been prescribed is giving you intolerable side effects.
You should advise your physician of your symptoms and follow his/her suggestions which may include reducing the dose, stopping the drug, or changing to something else. If you'd like to chat about it please look me up at: www.healthtap.com/dr-drsaghafi

In brief: Likely if it bothers

Sounds as if the medication you've been prescribed is giving you intolerable side effects.
You should advise your physician of your symptoms and follow his/her suggestions which may include reducing the dose, stopping the drug, or changing to something else. If you'd like to chat about it please look me up at: www.healthtap.com/dr-drsaghafi
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available